# SDR ABXA9500321

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3914119
- Condition: Cracked
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND FUSELAGE FRAME AT STA 658 CRACKED AT LONGERON 19R. REPAIRED IAW DC-9 SRM 53-03, FIGURE 16.
